I started using the Nuvaring Feb27, two days after my abortion as instructed by the doctor. She said that spotting would be normal after the procedure. Mar9 In the shower, I'm not sure why I did but I took my nuvaring out and noticed that it yellowed a bit from its usual clear color. Is this a problem or is it just stained from the blood of spotting?

Thank you all in advanced.

PS, I did put my Nuvaring right back in within a minute of taking it out.
Did you find this post helpful?
|

replied April 7th, 2011
Extremely eHealthy
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...